MAUDE Adverse Event Report: ARTHREX, INC. ONE PIECE MAIN PUMP&PATIENT EXT TBG; ARTHROSCOPE AND ACCESSORIES

ARTHREX, INC. ONE PIECE MAIN PUMP&PATIENT EXT TBG; ARTHROSCOPE AND ACCESSORIES
Model Number ONE PIECE MAIN PUMP&PATIENT EXT TBG
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/24/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a surgery there was a leak detected in the pipe inside the roller pump.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.Update avoe 09-oct-2025 avoe it was confirmed that the arthrex pump ar-6480 was used with the initially reported tubing.The sn of the device is (b)(6), since the customer has two pumps and their use is not tracked.This is the first time such an incident has occurred, even though it is a device that is used very often.The problem occurred as soon as it was connected.No similar incidents since.Update avoe 09-oct-2025 avoe a user report was provided by the authority for this case.There was a significant water leakage from the arthropump system.The leak was detected in the tubing inside the roller pump.Video column displayed ¿flooded,¿ requiring emergency shutdown due to electrical hazards as all power cables were submerged in saline solution.The patient was not affected, but an emergency shutdown and the disconnection of the arthroscopy column's electrical system was required following a drying of each module of the column and its power cables.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint allegation is not confirmed.Due to device contamination, only a visual evaluation was performed.The reported issue¿that the tubing connected to the pump was leaking¿could not be verified, as punctures or leaks were not visible in the photographic evidence provided for device ar-6415, batch number: n5026.The exterior of the tubing appeared intact, and no abnormalities were observed.Based on the available information¿which may include the returned device (if applicable), photographs, videos, event descriptions, and any additional field data¿arthrex determined the most probable cause of the reported issue.The most likely root cause may be attributed to misuse or mishandling of the device, potentially due to environmental or handling factors leading to tubing rupture or improper installation or connection of the tubing.Per dfu information ¿ ar-6415 tubing setup and configuration: the ar-6415 tubing is part of the one-piece tubing configuration used with the arthrex dualwave pump (ar-6480).It includes main pump tubing and patient extension tubing, designed for single-use under sterile conditions.Warnings and precautions: ensure proper installation of tubing into the roller pump to avoid pinching, misalignment, or damage.Do not reuse tubing¿reuse may compromise integrity and lead to leaks.Inspect tubing for damage prior to use.Any visible wear, kinks, or cracks should result in immediate replacement.

Brand Name
ONE PIECE MAIN PUMP&PATIENT EXT TBG
Common Device Name
ARTHROSCOPE AND ACCESSORIES
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23404416
Report Number1220246-2025-04850
Device Sequence Number21012121
Product Code HRX
UDI-Device Identifier00888867039131
UDI-Public(01)00888867039131(11)250516(17)300430(10)N5026
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K083707
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 11/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberONE PIECE MAIN PUMP&PATIENT EXT TBG
Device Catalogue NumberAR-6415
Device Lot NumberN5026
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/09/2025
Supplement Date Received by Manufacturer11/13/2025
Initial Report FDA Received Date10/28/2025
Supplement Report FDA Received Date11/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown